Imperial College London

ProfessorMartinLiebeck

Faculty of Natural SciencesDepartment of Mathematics

Head of Pure Mathematics Section/Prof of Pure Mathematics
 
 
 
//

Contact

 

+44 (0)20 7594 8490m.liebeck Website

 
 
//

Location

 

665Huxley BuildingSouth Kensington Campus

//

Summary

 

Summary

Martin Liebeck's personal webpage can be found at http://www.ma.ic.ac.uk/~mwl/

Publications

Journals

Liebeck M, Rekvenyi K, Dona D, 2024, Involutions in finite simple groups as products of conjugates, Communications in Algebra, ISSN:0092-7872

Liebeck M, Simion I, 2023, Covering numbers for simple algebraic groups, Vietnam Journal of Mathematics, Vol:51, ISSN:0866-7179, Pages:605-616

Liebeck M, 2022, A bound for the orders of centralizers of irreducible subgroups of algebraic groups, Journal of Group Theory, Vol:26, ISSN:1433-5883, Pages:795-801

Liebeck M, Seitz G, Testerman D, 2022, Multiplicity-free representations of algebraic groups II, Journal of Algebra, Vol:607, ISSN:0021-8693, Pages:531-606

Liebeck MW, Praeger CE, 2022, OBITUARY Peter Michael Neumann, 1940-2020, Bulletin of the London Mathematical Society, Vol:54, ISSN:0024-6093, Pages:1487-1514

More Publications